# SDR AALA20161228020

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 5,863 hours, 2,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS COVER OVER THE R4 DOOR IS BROKEN.  REPLACED LENS COVER.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
